Skip to Main Content
U.S. Forest Service
Caring for the land and serving people

United States Department of Agriculture

Home > Search > Publication Information

  1. Share via EmailShare on FacebookShare on LinkedInShare on Twitter
    Dislike this pubLike this pub
    Author(s): Steve P. Verrill; James W. Evans; David E. Kretschmann; Cherilyn A. Hatfield
    Date: 2015
    Source: Communications in Statistics - Theory and Methods
    Publication Series: Scientific Journal (JRNL)
    Station: Forest Products Laboratory
    PDF: Download Publication  (0 B)


    Publication Notes

    • We recommend that you also print this page and attach it to the printout of the article, to retain the full citation information.
    • This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.


    Verrill, Steve P.; Evans, James W.; Kretschmann, David E.; Hatfield, Cherilyn A. 2015. Asymptotically efficient estimation of a Bivariate Gaussian-Weibull distribution and an introduction to the associated Pseudo-truncated Weibull. Communications in Statistics - Theory and Methods. 44(14): 2957-2975.


    Google Scholar


    Bivariate Gaussian-Weibull, Gaussian copula, Likelihood methods, Modulus, of rupture, Modulus of elasticity, Normal distribution, One-step Newton estimator, Reliability, Weibull distribution

    Related Search

    XML: View XML
Show More
Show Fewer
Jump to Top of Page